# SDR VIBR20150109001

- Difficulty date: September 5, 2014
- Submitted: January 9, 2015
- Operation: General aviation
- Aircraft: N395W
- Make and model: Lear 45LEAR
- Aircraft serial: 45009
- Aircraft time: 4,484 hours, 3,693 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUNDING WIRE FOR APU STARTER GEN FOUND LOOSE AND CAUSING ARCING AND BURNING OF SURROUNDING AREA. SB 45-49-4 "INSTALLATION OF APU GROUND BRACKET" WAS NOT COMPLIED WITH.
